Jump to content

Bad Virus Messing Things Up For Me---have An Appointment Monday/tuesday


Maxine
 Share

Recommended Posts

This virus is so bad I'm disoriented. My husband keeps calling me "Veto"----LOL. I lost my voice---(most of it anyway). It was funny------------- tonight we were watching a movie on HBO-------"Analyze This" and I sounded exactly like one of the mobsters. It was too funny.

However, this virus isn't very funny. BAD TIMING. It is so nasty, just a bunch of mucus that won't come out the right places sitting behind my ears, dripping down the back of my throat, and irritating my bronchial areas----and apparently my vocal cords.

I'm pretty dang sick, and I have an appointment with Dr. Chelimski in Cleveland, and the day before---(MONDAY), I have ANS testing. I couldn't go off my meds like they suggested so they would not skew the test results. I'm too symptomatic with all my recent stresses. So now I have this virus, and I'm on my meds. The paper the University of Cleveland Hospitals sent with the instructions said if the patinet can't go off meds, then they will factor this in the test results. Wellbutrin was a big one on the list as this is a vaso-constrictor. I take a small dose of 100mg---SR. However, I pool anyway all the time-------------the wellbutrin does not work in that respect for me.

The coughing is so rough on my neck. I'm limited on what I can take for the cold----just robitussin--(Spelling?).

Anyone ever get ANS testing while fighting a virus?

Do you think it will affect the results?

Maxine :0)

Link to comment
Share on other sites

Well here is my two cents take it or leave it.

If I had ANS scheduled with one of the TOP DOCS, I would go ahead and LET MY SELF FEEL LIKE **** for the test.

Isn't that the whole idea? I would suffer and even stay in bed a few days until I had to leave for the testing and see what THEY might be able to FIND.

After all, meds WILL SKEW the test and getting answers to why we feel like junk is the whole idea with ANS test, right?

:)

Link to comment
Share on other sites

Well ------there is no way to go off the beta blocker in just 7 days. TOO DANGEROUS---I've been on beta blockers for 17 years. However, I get large BP drops on them anyway. The wellbutrin doesn't control the BP drops either---or the blood pooling. I'm on such a low dose of that. I was going to have meds changed, but I couldn't tolerate a higher dose of the wellbutrin. I thought I would wait until I see this other Doc for any help in that area anyway.

Basically, I'm symptomatic anyway on the drugs-----I still get tachy also.

I already know the meds may affect the results of the testing, but the people doing the testing take that into consideration if you can't tolerate going off of them. Considering the intense stress I have been though in the last few months, I'm not going to take the chance. I'm already so symptomatic, and I can't imagine what would happen----------------I wouldn't even make it to the new Doc.

I'm more or less curious if anyone here has had to deal with a virus during ANS testing. Also, I want the Doctor to see what I'm like right now----even on my meds. I couldn't get my heart rate under control for the cardiac CT scan---and they doubled my beta blocker, klonopin, AND gave me a valium.

Let's hope I have my usual symptoms during the testing.

I know what you mean Sophia---------- but I will probably be sick enough for them to get the information they need.

The last three days I took my BP standing and every time it dropped 30 points----one time getting as low as 68/45.

There isn't really much I can do about it right now, as they didn't give me enough time. I talked to my doc about it, and he said I could try to go off my meds, but then my virus got worse. He said if I can then fine, but if I can't, I can't. I don't have the option of staying in bed. I'm pretty close to it now as it is. I'll spare you the details.

Thanks Sophia!

Maxine :0)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...